Home | About us | Editorial board | Ahead of print | Current issue | Archives | Search | Submit article | Instructions | Subscribe | Advertise | Contact us |  Login 
National Journal of Maxillofacial Surgery
Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 152

  Article Access Statistics

Year : 2019 | Volume:  10 | Issue Number:  1 | Page:  114-117


A rare nonsyndromic case of adenomatoid odontogenic tumor associated with multiple impacted supernumerary teeth
Mohanty Rajat, Singh Vaibhav, Dey Arka Kanti, Behera Shibabrata

Number of times this article was viewed 398
Number of times this article has been printed  from the site 7
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


 Back To Article